# SDR ASAA2015092613272

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 312-328, LBL 48 FLOOR SUPPORT CRACKED.  ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT  IAW SRM 51-40-02, PARA 7 AND DWG 141A5400, REV -.
